研究领域

代数几何

教育背景

1985-1989          学士          武汉大学

1990-1995          博士          美国莱斯大学



工作经历

2016至今            教授          清华大学数学科学系、丘成桐数学科学中心

2012-2016          所长          陈省身数学研究所

2004-2012          副所长      陈省身数学研究所

1999-2016          教授          南开数学研究所(后更名陈省身数学研究所)

1997-1999          博士后       南开数学研究所

1995-1997          助理教授    美国印第安纳大学

荣誉与奖励

2014年               天津市五一劳动奖章

2009               长江学者特聘教授

2007年               中国十大杰出青年提名奖

2006年               天津青年科技奖

2005年               国家杰出青年基金

2004年               新世纪百千万人才工程国家级人选

2002年               国务院政府特殊津贴、跨世纪人才培养计划

2001年               天津市优秀教师奖

2000年               香港求是杰出青年学者奖

发表论文

[1] 扶磊, On the boundaries of special Lagrangian submanifolds, Duke Mathematical Journal 79 (1995), 405-422.
[2] ----, An analogue of Bernstein's theorem, Houston Journal of Mathematics 24 (1998), 415-419.
[3] ----, On the construction of generalized jacobians, L'Enseignement Mathématique 45 (1999), 17-50.
[4] ----, On the semisimplicity of pure sheaves, Proceedings of the American Mathematical Society 127 (1999), 2529-2533.
[5] ----, On the semisimplicity conjecture and Galois representations, Transactions of the American Mathematical Society 353 (2001), 4357-4369.
[6] (与万大庆合作) Total degree bounds of Artin L-functions and partial zeta functions, Mathematical Research Letters 10 (2003), 33-41.
[7] (与万大庆合作) Moment L-functions, partial L-functions, and partial exponential sums, Mathematische Annalen 328 (2004), 193-228.
[8] (与刘春雷合作) Equidistribution of Gauss sums and Kloosterman sums, Mathematische Zeitschrift 249 (2005), 269-281.
[9] (与万大庆合作) The L-functions of symmetric products of the Kloosterman sheaf, Journal für die reine und angewandte Mathematik (Crelle's Journal) 589 (2005), 79-103.
[10] (与万大庆合作) Mirror congruence for rational points on Calabi-Yau varieties, Asian Journal of Mathematics10 (2006), 1-10.
[11] ----, Algebraic Geometry, Tsinghua University Press 2006.
[12] (与万大庆合作) Trivial factors for L-functions of symmetric products of Kloosterman sheaves, Finite Fields and Their Applications 14 (2008), 549-570.
[13] (与万大庆合作) The local monodromy of the Kloosterman sheaf at infinity, AMS/IP Studies in Advanced Mathematics 42 (2008), 125-133, International Press and the American Mathematical Society.
[14] (与万大庆合作) L-functions of symmetric products of the Kloosterman sheaf over Z, Mathematische Annalen 342 (2008), 387-404.
[15] ---, Weight of twisted exponential sums, Mathematische Zeitschrift 262 (2009), 449-472.
[16] ---, A Tauberian theorem for l-adic sheaves, Science in China 53 (2010), special issue dedicated to Wang Yuan, 2207-2214.
[17] ---, Calculation of l-adic local Fourier transformations, Manucripta Mathematica 133 (2010), 409-464.
[18] (与万大庆合作) Functional equations of L-functions for symmetric products of the Kloosterman sheaf,Transactions of the American Mathematical Society 362 (2010), 5947-5965.
[19] ---, Etale Cohomology Theory,Nankai Tracts in Math. 13, World Scientific (2011).
[20] ---, Integrable connections and Galois representations, AMS/IP Studies in Advanced Mathematics 51 (2012), 127-138, International Press and the American Mathematical Society.
[21] ---, Deformation of l-adic sheaves with undeformed local monodromy, Journal of Number Theory 133 (2013), 675-691.
[22] ---, A Thom-Sebastiani theorem in characteristic p, Mathematical Research Letters 21 (2014),   101–119.
[23] (与万大庆合作) A class of incomplete character sums, Quarterly Journal of Mathematics 65 (2014), 1195-1211.
[24] --, l-adic GKZ hypergeometric sheaves and exponential sums, Advances in Mathematics  298 (2016), 51-88.
[25] --,Gelfand-Kapranov-Zelevinsky hypergeometric sheaves, Proceedings of the 6th International Congress of Chinese Mathematicians Vol. I, 281–295, Adv. Lect. Math. (ALM), 36, Int. Press, Somerville, MA, 2017.
  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561 
  • +86-10-62789445 
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心